# SDR SIMA20180302001

- Difficulty date: March 2, 2018
- Submitted: March 2, 2018
- Operation: Air carrier
- Aircraft: N227NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000543
- Aircraft time: 5,161 hours, 3,591 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Lavatory
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LAVATORY SMOKE EICAS MESSAGE RECIVED DURING CRUISE BRIEFLY.  NO SMOKE OR FUMES WERE DETECTED.  COMPLIED WITH BOTH LAVATORY SMOKE DETECTOR OPS CHECK IAW AMM 26-14-01. NO PROBLEM NOTED.
